MathSciNet Relay Station
MathSciNet bibliographic data
MR868973 (88i:53060) 53C05 (22D40 57S99 58F11)
Fried, David Distality, completeness, and affine structures. J. Differential Geom. 24 (1986), no. 3, 265–273.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement